×

zbMATH — the first resource for mathematics

Hamiltoniens périodiques et images convexes de l’application moment. (Periodic Hamiltonians and convex images of moment mappings). (French) Zbl 0676.58029
Author’s abstract: “We show that, under certain assumptions, the image of the momentum mapping of the action of a torus on a symplectic manifold (which is a convex polyhedron by a theorem of Atiyah, Guillemin and Sternberg) completely determines the manifold.”
Reviewer: J.Andres

MSC:
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] ABRAHAM (R.) and MARSDEN (J.) . - Foundations of mechanics , 2ième édition. Reading, Benjamin Cummings, 1978 . MR 81e:58025 | Zbl 0393.70001 · Zbl 0393.70001
[2] ATIYAH (M.F.) . - Convexity and commuting hamiltonians , Bull. London Math. Soc., t. 14, 1982 , p. 1-15. MR 83e:53037 | Zbl 0482.58013 · Zbl 0482.58013
[3] ATIYAH (M.F.) . - Angular momentum, convex polyedra and algebraic geometry , Proc. Edinburgh Math. Soc., t. 26, 1983 , p. 121-138. MR 85a:58027 | Zbl 0521.58026 · Zbl 0521.58026
[4] ARMS (J.) , MARSDEN (J.) and MONCRIEF (V.) . - Symmetry and bifurcation of mommentum mapping , Comm. Math. Phys., t. 78, 1981 , p. 455-478. Article | MR 82m:58028 | Zbl 0486.58008 · Zbl 0486.58008
[5] DANILOV (V.I.) . - The geometry of toric varieties , Russian Math. Surveys, 33.2, 1978 , pp. 97-154. - (Uspekhi Mat. Nauk, 33.2, 1978 , pp. 85-134). MR 80g:14001 | Zbl 0425.14013 · Zbl 0425.14013
[6] DELZANT (T.) . - Thèse , Paris VI, 1986 .
[7] DUISTERMAAT (J.) . - Convexity and tightness for restrictions of hamiltonian functions to fixed point of an antisymplectic involution , Trans. Amer. Math. Soc., t. 275, t. 1, 1983 , p. 417-429. MR 84c:53035 | Zbl 0504.58020 · Zbl 0504.58020
[8] DUISTERMAAT (J.) and HECKMAN (G.) . - On the variation in the cohomology of the symplectic form of the reduced phase space , Invent. Math., t. 67, 1982 , p. 259-268. MR 84h:58051a | Zbl 0503.58015 · Zbl 0503.58015
[9] FRANKEL (T.) . - Fixed points and torsion on Kaehler manifolds , Ann. of Math., t. 70, 1959 , p. 1-8. MR 24 #A1730 | Zbl 0088.38002 · Zbl 0088.38002
[10] GUILLEMIN (V.) and STERNBERG (S.) . - Convexity properties of the moment mapping , Invent. Math., t. 67, 1982 , p. 491-513. MR 83m:58037 | Zbl 0503.58017 · Zbl 0503.58017
[11] MILNOR (J.) . - Morse theory . - Princenton, Ann. of Math. Studies 51, 1968 .
[12] REEB (G.) . - Sur certaines propriétés topologiques des variétés feuilletées . Paris, Hermann, 1952 . MR 14,1113a | Zbl 0049.12602 · Zbl 0049.12602
[13] SOURIAU (J.M.) . - Structure des systèmes dynamiques . - Paris, Dunod, 1970 . MR 41 #4866 | Zbl 0186.58001 · Zbl 0186.58001
[14] TEISSIER (B.) . - Variétés toriques et polytopes , Sém. Bourbaki, exp. n^\circ 565, 1980 - 1981 . Numdam | Zbl 0494.52010 · Zbl 0494.52010
[15] WEINSTEIN (A.) . - Lectures on symplectic manifolds , [AMS Reg. Conf. in Math. n^\circ 29], 1977 , Symplectic manifolds and their lagrangian submanifolds, Adv. in Math., 6, 1971 , pp. 329-346. Zbl 0213.48203 · Zbl 0213.48203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.